# SDR NWAA09879926

- Difficulty date: March 24, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, BOT OF THE AFT OVERWIN EMERGENCY EXIT SIGNS WERE FOUND TO BE INOPEATIVE.  MX REPLACED THE BATTERIES IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.  (K)
